Originally Posted by Scottish Girl
The side effects for me include drowsiness, general fatigue, memory loss, dry mouth, unable to think of right words, memory loss mid-sentence, huge weight gain, and for some reason I write words jumbled up, not like dyslexia, but just total rubbish. I'm at university, so you can see how that becomes a problem! I do notice a change in my personality too. Why do I bother? Because, I can't bear the pain without these drugs.
Hi Scottish girl, that sounds exactly like my symptoms.. I was on Gabipentin and Amitriptyline and I had a problem speaking too giberish came out, wrong words, backward words, nothing there.. or something stupid that you would never say.
I was switched to trazadone insead of the amitriptilyne (thank goodness) and Topirimate (topomax) instead of the gabipentin (after I tried Lyrica), I had gained alot of weight on the ami but lost it again and my pain levels are the same now as with the Gab and Ami I think (was a while ago).
Some of those med related symptoms are gone but the gabipentin is what causes the mental confusion because it got worse as the dose was increased.. then was on the max dose and a walking zombie, but like you said it does help. I would sugest lyrica but beware of your moods like with gabipentin they both can cause suicidal depression
, lyrica does not cause so much mental muck and topirimate.
Actualy all of the this class of antidepressant drugs have a new black box warning of possible sudden onset of suicidal depression recently put out by FDA so be aware and monitor yourself.
I do admire you for being in college with a gabrain too lol.. how are your eyes? mine were and are realy bad I think from the gab.